pediatrician-icon
Vomiting after 6 week vaccination
Today we went for 6 week vaccination. DTP , HIB , IPV, HEP and Rotavirus and Pneumococcal. After 3 hours of vaccination my daughter vomited huge amount of milk. Is it normal or something I need to worry about.
59 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Some side effects are common after these vaccinations.
Next Steps
keep watching  abdomen for distension and passing stool properly. abdomen should be soft and non-distended.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes ,it's normal . Mild amount of vomiting / diarrhoea/ fever can occur post vaccination of above mentioned . At present it dsnt look like you need to worry If vomiting persist ,do consult!
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.